# SDR USAASB01083

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1568 - ON CLIMB-OUT FROM DCA, AT APPROXIMATELY 4,500 FEET, THE FLIGHT ATTENDANT ADVISED CREW OF A LOUD AIR NOISE COMING FROM THE FORWARD ENTRY DOOR.  SIMULATANEOUSLY, THE CREW WAS UNABLE TO PRESSURIZE THE AIRCRAFT.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX FOUND THE FORWARD ENTRY DOOR NOT CLOSED PROPERLY.  A 1 INCH GAP WAS EVIDENT BETWEEN THE DOOR AND THE AIRCRAFT SKIN ALONG THE ENTIRE AFT EDGE.  THE FORWARD SIDE OF DOOR WAS SECURED PROPERLY.  DOOR WARNING LIGHT OPERATED NORMALLY.  CYCLED DOOR SEVERAL TIMES.  OPS CHECK GOOD.  ALSO, FOUND THE AFT ENTRY DOOR SEAL COMING LOOSE.  RESECURED DOOR SEAL.  PRESSURIZED AIRCRAFT.  PRESSURIZATION CHECKED GOOD WIT
